# SDR 96ZZZM2

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: GY18948
- Condition: Cracked
- Location: Wheel
- Component: Goodyear, 9560892
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION VISIT BY SUNJET DIRECTOR OF QUALITY CONTROL, FOUND ONE CRACKED BOLT (P/N GY18948) ON WHEEL (P/N 9560892 S/N NOV77-5003/OCT90-982).  REPLACED BOLT PER MM 32-40-22.
